Bayesian Filtering for Jump-Diffusions With Application to Stochastic Volatility

  1. Lookup NU author(s)
  2. Dr Andrew Golightly
Author(s)Golightly A
Publication type Article
JournalJournal of Computational and Graphical Statistics
Year2009
Volume18
Issue2
Pages384-400
ISSN (print)1061-8600
ISSN (electronic)1537-2715
Full text is available for this publication:
PublisherAmerican Statistical Association
URLhttp://dx.doi.org/10.1198/jcgs.2009.07137
DOI10.1198/jcgs.2009.07137
Actions    Link to this publication